MathSciNet Relay Station
MathSciNet bibliographic data
MR2286044 (2008f:20131) 20J06 (57T20)
Dekimpe, Karel; Pouseele, Hannes The real cohomology of virtually nilpotent groups. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2539–2558 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement